# SDR FDEA201811073317

- Difficulty date: November 7, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7325505
- Condition: Worn
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK COMPT STA1260 48LBL SEAT TRACK LOBE WORN (MARKED) INSTALLED AND SEAL NEW SEAT TRACK REF. SRM 53-70-00 FIG. 1 VOL. 1 AND SRM 51-31-01   VOL. 2.
